# SDR 98FDEA00232

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 652076127
- Condition: Cracked
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED AT BS 1283 AT 7 O'CLOCK POSITION ON S-DUCT.  *S/D*  REPAIRED RIB AT BS 1283 AT 7 O'CLOCK POSITION ON 5 DUCT IAW FED-EX SRM 54-10-3.
